# SDR VNAA2010122200009

- Difficulty date: December 15, 2010
- Submitted: December 23, 2010
- Operation: Air carrier
- Aircraft: N254PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7935
- Aircraft time: 15,535 hours, 16,185 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Part number: 16122101
- Part serial: 06WHM1580
- Condition: Damaged
- Location: Nlg
- Part time: 8,381 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED THE NLG DID NOT RETRACT WHEN SELECTED.  AIRCRAFT RETURNED TO CLT LANDING WITHOUT INCIDENT.  MAINTENANCE USING THE AIRCRAFT MANUALS REMOVED AND REPLACED THE NLG STRUT.  TESTS AND SERVICING WERE DONE PER THE AIRCRAFT MANUALS.  THE AIRCRAFT WAS RELEASED FOR SERVICE.
